# SDR SWAA2021110841348

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 22,576 hours, 10,238 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD A TRAILING EDGE FLAP DISAGREEMENT-WITH FLAP HANDLE AT 30* THE FLAPS APPEARED TO BE BETWEEN 15* AND 25*. ; / [01] PERFORMED FIM TASKS 27-51TASKS 810- 801;802;803. ALL TESTS PASSED. NO REPORTED FAULTS.; [02] REMOVED AND REPLACED FLAP POSITION INDICATOR REF AMM 27-58-02 AND SERVICED #1 AND #8 TRANSMISSION REF AMM 12-22-51 OPS CHECK GOOD NO DEFECTS NOTED
